It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-03-2012, 07:17 PM   #1
Member
(female)
 
Join Date: Jan 2012
Location: Leesburg, VA
Posts: 55
dany1982 HB Userdany1982 HB User
Help PPIs horrible side effects

Hi, I really need some help, I have a lot of chest burning from taking too much ibuprofen for my endometriosi pain and now looks like I'm having a lot of side effects from all PPIs. I'm currently trying Prevacid 24h and last night a got a huge migraine 30min-1 h after taking it, I took a second one this morning and I had a lot of stomach cramps and now I have muscle twitches and bone pain. Before that I tried prilosec OTC and it gave me horrible insomnia and anxiety. Nexium 40mg*2 gave me horrible headaches (cold liquid running behind my head), vivid dreams, weakness (i couldn't get out of the bed) and anxiety. Maybe the dose was too high. Anybody had this?
Prior to all of these I was on protonix for 1 month and was doing fine. One morning I woke up gasping for air, with chest tightness and dry mouth, these all went away after I stopped the protonix, but it looks like every ppi that I'm trying after it gives me horrid side effects. I tried also achiphex for 3 days and I got headaches from it and did not seem to help the burning much. I tried zantac but doesn't help much with the burn and it looks like my stomach cramps, my throat and mouth get dry immediately after taking it. I also got horrible insomnia and headaches from carafate, and after testing my aluminum levels it turns out they were high, now I stopped the carafte ( after three weeks) and the insomnia went away, but I was let with crazy vivid dreams. These all has been happening in the past two months. I just need my esophagus to heal, I'm already doing the diet and tried all the supplements that people have been taking here, but they don't help. PPIs help with the burn but the side effects are unbearable. Maybe I should try a smaller dose. Are there any tests for PPIs allergies or side effects? My doctor said no. I don't know what else to do. I'm currently trying small doses to see it my body can adjust to them. I took them last year and everything was fine, no side effects. It looks like everything started overnight. Anybody had this happen to them? Any ideas of what tests I can do.
thank you

 
Sponsors Lightbulb
   
Old 02-04-2012, 12:05 AM   #2
Member
(female)
 
Join Date: Feb 2012
Location: San Francisco
Posts: 73
PrincessLexie HB UserPrincessLexie HB UserPrincessLexie HB User
Re: Help PPIs horrible side effects

Hello there. I'm going through similar stuff, maybe you can read my post. I stopped Protonix 2 months ago after taking it for 2 years. I have felt terrible without it but it wasn't helping anymore. Why don't you try Natural remedies? I have been drinking organic Aloe Vera Juice mixed with apple juice, and I also drink green tea, honey, and have changed my diet to more veggies and apples and less unhealthy food. Since I am going through acid rebound because I stopped the protonix, I started Zantac yesterday and will continue with the natural remedies plus zantac and then hopefully I will be able to stop zantac without the horrible acid rebound symptoms. I hope that you find something that works for you, I hate acid reflux, it sounds like something small but it is horrible. Good luck!

 
Old 02-04-2012, 11:14 AM   #3
Member
(female)
 
Join Date: Jan 2012
Location: Leesburg, VA
Posts: 55
dany1982 HB Userdany1982 HB User
Re: Help PPIs horrible side effects

I tried all the natural remedies, including the aloe vera, ACV, apples, I'm on a restricted diet for two months now, nothing helps the burning that the ibuprofen caused. This is the worst sickness ever. For the past few months my life has been horrible and I don't see it getting better without the ppis. I'm on prevacid 15 mg now and I hope that the burn and the horrible side effects will be less on a smaller dose. Zantac seems to dry my stomach and throat instantly. I don't know if that's a reaction to it or what. Anybody has less side effects on a smaller dose of these pills? I just don't know what to do. Maybe I should stay on them for a few months, but the insomnia and headaches are horrible. The carafate was the worst please stay away from it, the aluminum is very hard to be eliminated. Even after stopping it I had horrible vivid dreams that don't go away, and i find it very hard to fall asleep. I never had troubles sleeping. I was able to sleep very easy.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!